# SDR AALA202303230360

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- Aircraft time: 21,670 hours, 2,598 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT JUMPSEAT 1L FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY PACK PER AMM 25-64-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
